Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 28, NWS Green Bay, WI

July 16, 2013Brown County, Outagamie County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 16, 2013, 5:26 PM CDT for Brown County, Outagamie County, Wisconsin. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 16, 2013, 5:26 PM CDT (22:26 UTC)
Expired
Jul 16, 2013, 6:15 PM CDT
In force
49 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Brown County, WI, Outagamie County, WI

The radar

The Green Bay radar (KGRB), 3 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 16, 5:41 PM CDTTSTM WND GST 47Green Bay, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.4 hours before the alert went out and 5 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2013-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1267 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2013-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1267 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
847 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

036 
WUUS53 KGRB 162226
SVRGRB
WIC009-087-162315-
/O.NEW.KGRB.SV.W.0028.130716T2226Z-130716T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
526 PM CDT TUE JUL 16 2013

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BROWN COUNTY IN NORTHEAST WISCONSIN...
  EASTERN OUTAGAMIE COUNTY IN NORTHEAST WISCONSIN...

* UNTIL 615 PM CDT

* AT 523 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES SOUTHWEST OF PULASKI TO 11 MILES EAST OF
  BLACK CREEK TO APPLETON...AND MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  GREEN BAY...KIMBERLY...LITTLE CHUTE...KAUKAUNA...ONEIDA...COMBINED
  LOCKS...HOBART...ANSTON...ASHWAUBENON AND LITTLE RAPIDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4425 8857 4447 8839 4459 8846 4458 8825
      4461 8823 4462 8800 4459 8796 4459 8799
      4460 8801 4456 8802 4454 8794 4458 8792
      4463 8787 4464 8778 4424 8791
TIME...MOT...LOC 2226Z 270DEG 19KT 4458 8827 4447 8820
          4425 8838

HAIL...<.75IN
WIND...60MPH

$$

SKOWRONSKI
4 follow-up statements
911 
WWUS53 KGRB 162236
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
536 PM CDT TUE JUL 16 2013

WIC009-087-162315-
/O.CON.KGRB.SV.W.0028.000000T0000Z-130716T2315Z/
OUTAGAMIE WI-BROWN WI-
536 PM CDT TUE JUL 16 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL BROWN
AND NORTHEASTERN OUTAGAMIE COUNTIES UNTIL 615 PM CDT...

AT 533 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTH OF PULASKI TO 8 MILES WEST OF GREEN BAY
TO 7 MILES NORTH OF KAUKAUNA...AND MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
GREEN BAY...ANSTON...ASHWAUBENON...LAMBEAU FIELD...DE PERE...LITTLE
RAPIDS...HOWARD...ALLOUEZ...LEO FRIGO BRIDGE...LEDGEVIEW...UW GREEN
BAY...BELLEVUE...BAY SETTLEMENT...GLENMORE...HUMBOLDT...NEW FRANKEN
AND RED BANKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4436 8834 4461 8823 4462 8800 4459 8796
      4459 8799 4460 8801 4456 8802 4454 8794
      4458 8792 4463 8787 4464 8778 4436 8787
TIME...MOT...LOC 2236Z 270DEG 19KT 4458 8820 4447 8813
          4438 8823

HAIL...<.75IN
WIND...60MPH

$$

SKOWRONSKI
267 
WWUS53 KGRB 162250
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
550 PM CDT TUE JUL 16 2013

WIC087-162259-
/O.CAN.KGRB.SV.W.0028.000000T0000Z-130716T2315Z/
OUTAGAMIE WI-
550 PM CDT TUE JUL 16 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OUTAGAMIE COUNTY
IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING WAS EXITING THE AREA.

LAT...LON 4439 8818 4440 8819 4462 8818 4462 8800
      4459 8796 4459 8799 4460 8801 4456 8802
      4454 8797 4454 8794 4458 8792 4463 8787
      4464 8778 4437 8787
TIME...MOT...LOC 2249Z 264DEG 19KT 4461 8806 4453 8800
          4442 8813

$$

WIC009-162315-
/O.CON.KGRB.SV.W.0028.000000T0000Z-130716T2315Z/
BROWN WI-
550 PM CDT TUE JUL 16 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL BROWN
COUNTY UNTIL 615 PM CDT...

AT 547 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHWEST OF GREEN BAY TO GREEN BAY TO 10
MILES SOUTHWEST OF GREEN BAY...AND MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
GREEN BAY...ASHWAUBENON...DE PERE...UW GREEN BAY...ALLOUEZ...BAY
SETTLEMENT...LEDGEVIEW...RED BANKS...NEW FRANKEN...HUMBOLDT...
BELLEVUE AND GLENMORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4439 8818 4440 8819 4462 8818 4462 8800
      4459 8796 4459 8799 4460 8801 4456 8802
      4454 8797 4454 8794 4458 8792 4463 8787
      4464 8778 4437 8787
TIME...MOT...LOC 2249Z 264DEG 19KT 4461 8806 4453 8800
          4442 8813

HAIL...<.75IN
WIND...60MPH

$$

SKOWRONSKI
687 
WWUS53 KGRB 162258
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
558 PM CDT TUE JUL 16 2013

WIC009-162315-
/O.CON.KGRB.SV.W.0028.000000T0000Z-130716T2315Z/
BROWN WI-
558 PM CDT TUE JUL 16 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL BROWN
COUNTY UNTIL 615 PM CDT...

AT 551 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF GREEN BAY TO GREEN BAY TO 8 MILES
SOUTHWEST OF GREEN BAY...AND MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
UW GREEN BAY...ALLOUEZ...BAY SETTLEMENT...LEDGEVIEW...RED BANKS...
HUMBOLDT...BELLEVUE AND NEW FRANKEN.

OVERALL...THE STORMS HAD WEAKENED DURING THE PAST 15 MINUTES. SO ANY 
ADDITIONAL STRONG WIND GUSTS WILL BE VERY LOCALIZED. BUT THE STORMS 
WILL CONTINUE TO PRODUCE TORRENTIAL RAINS AS THEY MOVE EAST ACROSS 
THE GREEN BAY METRO AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4440 8811 4462 8810 4462 8800 4459 8796
      4459 8799 4460 8801 4456 8802 4454 8797
      4454 8794 4458 8792 4463 8787 4464 8778
      4441 8786
TIME...MOT...LOC 2256Z 264DEG 19KT 4461 8801 4453 8795
          4442 8808

HAIL...<.75IN
WIND...60MPH

$$

SKOWRONSKI
374 
WWUS53 KGRB 162307
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
607 PM CDT TUE JUL 16 2013

WIC009-162316-
/O.EXP.KGRB.SV.W.0028.000000T0000Z-130716T2315Z/
BROWN WI-
607 PM CDT TUE JUL 16 2013

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BROWN COUNTY WILL
EXPIRE AT 615 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW 
SEVERE LIMITS. HOWEVER...ISOLATED WIND GUSTS TO 35 MPH ARE STILL 
POSSIBLE OVER EASTERN BROWN COUNTY.

LAT...LON 4440 8811 4462 8810 4462 8800 4459 8796
      4459 8799 4460 8801 4456 8802 4454 8797
      4454 8794 4458 8792 4463 8787 4464 8778
      4441 8786
TIME...MOT...LOC 2306Z 264DEG 19KT 4462 8794 4454 8788
          4443 8801

$$

SKOWRONSKI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 3:30 PM CDT, 1 hour 56 minutes earlier.

Area forecast discussion, Jul 16, 3:30 PM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
330 PM CDT TUE JUL 16 2013

FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE

.SHORT TERM...TONIGHT AND WEDNESDAY
ISSUED AT 329 PM CDT TUE JUL 16 2013

THERE ARE SEVERAL AREAS OF CONCERN DURING THE SHORT TERM PART OF
THIS FORECAST...INCLUDING TEMPERATURES AND HEAT INDEX VALUES...AND
CONVECTION ON WEDNESDAY.

MODELS WERE SHOWING SOME CHANGES TO SURFACE AND UPPER LEVEL
PATTERNS BY 00Z THURSDAY. AN UPPER LEVEL JET STREAK WILL CAUSE
NEARLY ZONAL/ANTICYCLONIC FLOW TO TRANSITION TO FASTER BROAD
CYCLONIC FLOW ON THURSDAY. SURFACE HIGH PRESSURE OVER THE REGION
WILL LOOSEN ITS GRIP ON THE AREA AS A NE-SW SURFACE COLD FRONT
THAT WAS ACROSS NORTHWEST MINNESOTA THIS AFTERNOON TAKES ON A MORE
E-W ORIENTATION AND MOVES INTO NORTHERN WISCONSIN ON THURSDAY.

TEMPERATURES REACHED THE MIDDLE 80S TO AROUND 90 IN THE NORTHERN
PART OF THE FORECAST AREA AND THE UPPER 80S TO LOWER 90S IN THE
SOUTH. DEW POINTS WERE MAINLY IN THE LOWER AND MIDDLE
70S...YIELDING HEAT INDEX VALUES OF 95 TO 100 ACROSS MUCH OF THE
AREA. WOULD EXPECT SIMILAR TEMPERATURES ON WEDNESDAY IN CENTRAL
AND EAST CENTRAL WISCONSIN AHEAD OF THE APPROACHING COLD
FRONT...BUT A BIT COOLER IN THE NORTH AS THE FRONT ARRIVES.

WEAK SURFACE FLOW SHOULD BECOME NEARLY CALM OVERNIGHT AND SHOWERS
AND CUMULUS CAN BE EXPECTED TO DISSIPATE. FOG IS LIKELY AGAIN
TONIGHT WITH HIGH DEW POINTS AND CONDITIONS FAVORABLE FOR
RADIATIONAL COOLING.

HAVE A CHANCE FOR THUNDERSTORMS IN THE VICINITY OF THE
FRONT...WHERE THERE IS A SLIGHT RISK OF SEVERE STORMS ON
WEDNESDAY. CAPE VALUES THERE SHOULD REACH THE 1500-2000J/KG RANGE
WITH 30-40KTS EFFECTIVE SHEAR. HAVE GONE WITH SLIGHT CHANCE POPS
FOR THE REST OF THE AREA.

.LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY
ISSUED AT 329 PM CDT TUE JUL 16 2013

FORECAST TRENDS OVERALL LOOK IN GOOD SHAPE THROUGH THIS WEEKEND.
FRONTAL BOUNDARY BEGINS TO SAG INTO THE NORTHERN PLAINS AND FAR
NORTHERN GREAT LAKES REGION LATE WEDNESDAY NIGHT INTO THURSDAY.
AS A RESULT HIGHER POPS WILL REMAIN CONFINED TO THE NORTH DUE TO
PROXIMITY TO THE FRONT.

INITIAL SHORT WAVE TROUGH TO SLIDE OVER SOUTHERN CANADA WED NIGHT
INTO THURSDAY WILL SERVE TO NUDGE THE UPPER HIGH SOUTH. SUBTLE
HEIGHT FALLS WITH RRQ OF THE UPPER JET NEAR THE FRONT WILL
ENHANCE CONVECTION ACROSS THE FAR NORTH WITH NEAR SEVERE OR SEVERE
POTENTIAL. DUE TO HIGH FREEZING LEVELS...DAMAGING WINDS THE LIKELY
THREAT AT THIS TIME.

AFTER THE INITIAL TROUGH DEPARTS THURSDAY...CONVECTION MAY
DIMINISH TO MAINLY DIURNAL INSTABILITY VARIETY ON THURSDAY WITH
THE CONTINUED WARM UNSTABLE AIR MASS.

PROGS CONTINUE TO PRODUCE MORE SIGNIFICANT HEIGHT FALLS FRIDAY
WITH ANOTHER SHORT WAVE TROUGH WITH THE FRONTAL PASSAGE. LATEST
TIMING SUGGEST FROPA EARLY AFTERNOON OVER CENTRAL AND EAST
CENTRAL WISCONSIN. WITH FALLING HEIGHTS...SEVERE POTENTIAL RETURNS
WITH DAMAGING WINDS AND LARGE HAIL.

DRIER AND COOLER AIR ON NORTHWEST WINDS TO POUR INTO THE AREA FOR
THE WEEKEND.

MEDIUM RANGE MODELS HAVE DIVERTED ON TIMING AND TRACKING OF A
NORTHERN STREAM SHORT WAVE WITH FRONTAL SYSTEM FOR EARLY NEXT
WEEK...ECMWF FASTER WITH ARRIVAL SUNDAY AFTERNOON AND GFS SLOWER
DELAYING TOWARD MONDAY. WILL COMPROMISE AND KEEP THE SMALL CHANCE
FOR SUNDAY NIGHT FOR THE START TIME.

WILL CONTINUE THE HEAT ADVISORY THURSDAY INTO FRIDAY WITH A
CONTINUED VERY WARM HUMID FEED INTO THE AREA ON SOUTHWEST WINDS.
FRIDAY IN SOME QUESTION DUE TO TIMING OF THE FRONT. ANTICIPATE
POOLING OF MOISTURE ALONG AND AHEAD OF THE FRONT WILL PROVIDE A
VERY MUGGY THURSDAY NIGHT INTO EARLY FRIDAY START WITH WARM H850
TEMPERATURES WORKING OVER THE AREA. ISOLATED TO SCATTERED
CONVECTION WILL PROVIDE BRIEF BREAKS FROM THE HEAT...BUT ADVISORY
NUMBERS WILL STILL BE NEAR CRITERIA AND PERHAPS JUST EXCEED
CRITERIA FOR SOME LOCATIONS. ALSO DEALING WITH A 4 DAY PERIOD
WITH HI/S IN THE MID TO UPPER 90S...DESPITE BRIEF BREAKS WITH
ISOLATED CONVECTION.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1257 PM CDT TUE JUL 16 2013

EXPECT MAINLY VFR CIGS AND VSBYS THIS AFTERNOON AND
EVENING. THE ISOLATED/SCATTERED SHOWERS ACROSS THE AREA THIS
AFTERNOON COULD BRIEFLY PRODUCE SOME MVFR CIGS AND MVFR/IFR
VSBYS. THOUGH THERE HAS NOT REALLY BEEN ANY THUNDER ACROSS THE
AREA SO FAR IT CANNOT BE RULED OUT.

SURFACE FLOW WILL REMAIN WEAK OVERNIGHT AND THE SHOWERS AND
CUMULUS THAT DEVELOPED THIS MORNING SHOULD DIE OFF DURING THE
EVENING. THESE FACTORS...ALONG WITH HIGH DEW POINTS...ARE EXPECTED
TO LEAD TO PREVAILING MVFR VSBYS AND AREAS OF IFR VSBYS IN FOG ACROSS
THE AREA OVERNIGHT. SOME HIGH END MFVR VSBYS IN HAZE CAN BE
EXPECTED TO PERSIST INTO WEDNESDAY MORNING. CHANCES FOR SHOWERS
AND THUNDERSTORMS WILL BE HIGHEST IN THE NORTH WEDNESDAY
MORNING...BUT STILL ONLY SLIGHT CHANCE THERE SO NOT WORTH PUTTING
IN TAFS ATTM.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 5 PM CDT FRIDAY FOR WIZ035>040-045-048>050.
&&

SHORT TERM.....MG
LONG TERM......TDH
AVIATION.......MG
Hazardous weather outlook, Jul 16, 3:47 PM CDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
347 PM CDT TUE JUL 16 2013

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-172100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
347 PM CDT TUE JUL 16 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

A HEAT ADVISORY IS IN EFFECT TONIGHT MAINLY ALONG AND SOUTH OF A
LINE FROM MARSHFIELD TO GREEN BAY. HEAT INDEX VALUES WILL ONLY
DROP INTO THE UPPER 60S TO LOWER 70S OVERNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

HOT AND HUMID WEATHER WILL CONTINUE FOR MUCH OF THIS WEEK...AND
THE HEAT ADVISORY REMAINS IN EFFECT THROUGH FRIDAY. HEAT INDICES
OF 95 TO 100 ARE POSSIBLE WEDNESDAY...THURSDAY AND POSSIBLY INTO
FRIDAY...ESPECIALLY SOUTH OF HIGHWAY 29. ORGANIZERS OF OUTDOOR
EVENTS SHOULD PROVIDE ADEQUATE WATER AND SHADE FOR PARTICIPANTS.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS NORTHERN WISCONSIN
WEDNESDAY AND WEDNESDAY NIGHT...AND OVER THE ENTIRE FORECAST AREA
FROM THURSDAY THROUGH FRIDAY. ALTHOUGH AN ISOLATED SEVERE STORM IS
POSSIBLE OVER NORTH-CENTRAL WISCONSIN WEDNESDAY AFTERNOON AND
WEDNESDAY EVENING...SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND
TORRENTIAL RAINFALL ARE MORE LIKELY THURSDAY AFTERNOON THROUGH
FRIDAY.

THERE IS ANOTHER CHANCE FOR THUNDERSTORMS SUNDAY NIGHT INTO
NEXT TUESDAY. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS
WILL BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-172100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
347 PM CDT TUE JUL 16 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

PATCHY DENSE MARINE FOG IS EXPECTED TO DEVELOP ON LAKE MICHIGAN.
THE MOST LIKELY REGION FOR FOG IS OVER THE NEAR SHORE WATERS FROM
SHEBOYGAN TO WASHINGTON ISLAND.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

PERIODS OF DENSE MARINE FOG OVER THE COOL WATERS OF LAKE MICHIGAN
ARE POSSIBLE THROUGH FRIDAY.

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT THROUGH
FRIDAY. A FEW OF THE STORMS THURSDAY INTO FRIDAY MAY PRODUCE
STRONG WINDS AND TORRENTIAL RAINFALL.

THERE IS ANOTHER CHANCE FOR THUNDERSTORMS SUNDAY NIGHT INTO
NEXT TUESDAY. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS
WILL BE SEVERE.

MG/TH

In the hours before

Special weather statement, Jul 16, 5:05 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
505 PM CDT TUE JUL 16 2013

WIZ038-039-048-049-162230-
OUTAGAMIE-BROWN-WINNEBAGO-CALUMET-
INCLUDING APPLETON...GREEN BAY...OSHKOSH AND CHILTON
505 PM CDT TUE JUL 16 2013

...THUNDERSTORMS WITH TORRENTIAL RAINS HEADED FOR THE NORTH SIDE OF
APPLETON...

A SMALL CLUSTER OF THUNDERSTORMS WITH VERY HEAVY RAIN WAS PUSHING
THROUGH EAST-CENTRAL WISCONSIN. THE STORMS WILL AFFECT AREAS FROM
SHIOCTON TO APPLETON THROUGH 530 PM. THE STRONGEST PORTION OF THE
CLUSTER WILL AFFECT THE NORTH SIDE OF APPLETON. THE STORMS WILL BRING
TORRENTIAL RAINS THAT MAY MAKE DRIVING DIFFICULT...AND RESULT IN SOME
PONDING OF WATER ON ROADWAYS IN APPLETON AND THE FOX CITIES AREAS. WINDS
COULD ALSO GUST TO AROUND 30 MPH FOR A BRIEF PERIOD OF TIME.

THE STORMS WILL LIKELY MOVE INTO THE GREEN BAY AREA BETWEEN 530 PM AND
600 PM.

IF POSSIBLE...POSTPONE ANY TRIPS IN YOUR VEHICLE UNTIL THE STORMS HAVE
PASSED.

SKOWRONSKI
WEATHER.GOV/GREENBAY
Local storm report, Jul 16, 5:10 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
510 PM CDT TUE JUL 16 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     TSTM WND GST     APPLETON                44.26N 88.40W
07/16/2013  M51 MPH          OUTAGAMIE          WI   AWOS

            MEASURED AT THE OUTAGAMIE COUNTY AIRPORT.

&&

ECKBERG
Special weather statement, Jul 16, 5:10 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
510 PM CDT TUE JUL 16 2013

WIZ038-039-048-049-162230-
OUTAGAMIE-BROWN-WINNEBAGO-CALUMET-
INCLUDING APPLETON...GREEN BAY...OSHKOSH AND CHILTON
510 PM CDT TUE JUL 16 2013

...THUNDERSTORMS WITH TORRENTIAL RAINS AND GUSTY WINDS HEADED FOR THE
NORTH SIDE OF APPLETON...

A SMALL CLUSTER OF THUNDERSTORMS WITH VERY HEAVY RAIN WAS PUSHING
THROUGH EAST-CENTRAL WISCONSIN. THE STORMS WILL AFFECT AREAS FROM
SHIOCTON TO APPLETON THROUGH 530 PM. THE STRONGEST PORTION OF THE
CLUSTER WILL AFFECT THE NORTH SIDE OF APPLETON. THE STORMS WILL BRING
TORRENTIAL RAINS THAT MAY MAKE DRIVING DIFFICULT...AND RESULT IN SOME
PONDING OF WATER ON ROADWAYS IN APPLETON AND THE FOX CITIES AREAS. THE
STORMS WILL ALSO PRODUCE BRIEF GUSTY WINDS. ISOLATED GUSTS TO 50 MPH ARE
LIKELY.

THE STORMS WILL LIKELY MOVE INTO THE GREEN BAY AREA BETWEEN 530 PM AND
600 PM.

IF POSSIBLE...POSTPONE ANY TRIPS IN YOUR VEHICLE UNTIL THE STORMS HAVE
PASSED.

SKOWRONSKI
WEATHER.GOV/GREENBAY

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 3:19 PM CDTHeat AdvisoryGRBBrown, Calumet, Kewaunee, Manitowoc, Marathon, Menominee and 7 more3 days
Jul 16, 5:28 PM CDTSpecial Marine WarningGRB92 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.